# SDR CA190625008

- Difficulty date: June 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 767-33A
- Aircraft time: 61,223 hours
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4077880908
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT DECLARED A PAN PAN DUE TO DUAL FMS FAILURE. FLIGHT WAS ABLE TO EVENTUALLY GET ONE FMS BACK ONLINE AND FLIGHT CONTINUED TO DESTINATION.  RESOLUTION REPLACED R/H FMC CDU AS PER AMM 34-61-02-022-193 -CHKD SERV (TC# 20190625008)
